# SDR 9805699996

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, CORROSION AROUND FASTENERS IN FRAME 313 AND LONGERON 28R.  REPAIRED PER EA 99-156259.
